ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 24 Issue : 2
Current Issue Archive Popular Article Ahead of Print

 
Subacute myocardial infarction due to long-term paint thinner and ecstasy abuse [Anatol J Cardiol]
Anatol J Cardiol. 2015; 15(2): 167-168 | DOI: 10.5152/akd.2015.5975  

Subacute myocardial infarction due to long-term paint thinner and ecstasy abuse

Ahmet Sarıçopur1, Dursun oğlu1, Musa Şanlıalp1, Saadet Avunduk1, Emrah Kaya1
Department of Cardiology, Faculty of Medicine, Pamukkale University; Denizli-Turkey

Turkish
 
Başlık:  Uzun dönem MDMA (Ecstasy) ve tiner suistimali sonucu gelişen subakut miyokart enfarktüsü




Uzun dönem MDMA (Ecstasy) ve tiner suistimali sonucu gelişen subakut miyokart enfarktüsü

Ahmet Sarıçopur1, Dursun oğlu1, Musa Şanlıalp1, Saadet Avunduk1, Emrah Kaya1
Department of Cardiology, Faculty of Medicine, Pamukkale University; Denizli-Turkey



Ahmet Sarıçopur, Dursun oğlu, Musa Şanlıalp, Saadet Avunduk, Emrah Kaya. Subacute myocardial infarction due to long-term paint thinner and ecstasy abuse. Anatol J Cardiol. 2015; 15(2): 167-168


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2019 Turkish Society of Cardiology